# SDR SWIA202162396

- Difficulty date: August 26, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OUTBD ROLLER AT SLAT TRACK 2-2 IS GOT FLATSPOTS   (C-CHECK RO 11-05-2021)   REMOVED DEFECTIVE FWD OUTBD ROLLER AT RH SLAT TRACK 2-2 AND REPLACED WITH NEW FROM STOCK. REF: CRJ700 AMM 27-81-44-400-802-A01. EXTENDED AND RETRACTED THE SLATS TWO TIMES, STOPPING AT 20 AND 25 DEGREES EACH CYCLE IAW CRJ-700 AMM 27-52-00-864-801-A01. CHECK GOOD.
